D. E. Knuth, The Art of Computer Programming, Seminumerical Algorithms, 1997.

D. J. Bernstein, Algorithmic Number Theory, Fast multiplication and its applications, pp.325-384, 2008.

R. P. Brent and P. Zimmermann, Modern Computer Arithmetic, 2010.
DOI : 10.1017/CBO9780511921698

URL : https://hal.archives-ouvertes.fr/cel-01500109

A. Karatsuba and Y. Ofman, Multiplication of multidigit numbers on automata, Soviet Physics? Doklady, vol.7, issue.7, pp.595-596, 1963.

A. L. Toom, The complexity of a scheme of functional element realizing the multiplication of integers, Soviet Mathematics, vol.3, pp.714-716, 1963.

D. Zuras, More on squaring and multiplying large integers, IEEE Transactions on Computers, vol.43, issue.8, pp.899-908, 1994.
DOI : 10.1109/12.295852

A. Schönage and V. Strassen, Fast multiplication of large numbers, Computing, vol.150, issue.3-4, pp.281-292, 1971.
DOI : 10.1007/BF02242355

P. Barrett, Implementing the Rivest Shamir and Adleman Public Key Encryption Algorithm on a Standard Digital Signal Processor, Advances in Cryptology, CRYPTO'86, pp.311-326, 1986.
DOI : 10.1007/3-540-47721-7_24

P. L. Montgomery, Modular multiplication without trial division, Mathematics of Computation, vol.44, issue.170, pp.519-521, 1985.
DOI : 10.1090/S0025-5718-1985-0777282-X

M. E. Kaihara and N. Takagi, Bipartite Modular Multiplication Method, IEEE Transactions on Computers, vol.57, issue.2, pp.157-164, 2008.
DOI : 10.1109/TC.2007.70793

A. Menezes, P. C. Van-oorschot, and S. A. , Vanstone, Handbook of applied cryptography, 1997.

K. Sakiyama, M. Knezevic, J. Fan, B. Preneel, and I. Verbauwhede, Tripartite modular multiplication, Press, Corrected Proof, 2011.
DOI : 10.1016/j.vlsi.2011.03.008

T. Granlund, GMP, the GNU multiple precision arithmetic library

R. Rivest, A. Shamir, and L. Adleman, A method for obtaining digital signatures and public-key cryptosystems, Communications of the ACM, vol.21, issue.2, pp.120-126, 1978.
DOI : 10.1145/359340.359342

W. Diffie and M. E. Hellman, New directions in cryptography, IEEE Transactions on Information Theory, vol.22, issue.6, pp.644-654, 1910.
DOI : 10.1109/TIT.1976.1055638